# SDR ASAA2021010133802

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,275 hours, 8,796 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF PASSING THRU 9000' RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  GROUNDED-YES.  FOLLOWED RESET PROCEDURE, PER QRH.  AFTER TURNING HEAT BACK ON LIGHT EXTINGUISHED.
